# SDR 2023FA0000757

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: General aviation
- Aircraft: N203EA
- Make and model: Piper PA-28-181
- Aircraft serial: 28020118
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: F, Z
- Precautionary procedure: K

## Discrepancy

THE PITCH SERVO BRIDLE CABLE CLAMPS WERE IMPROPERLY TORQUED.  THEY STILL HAD THE UNTOUCHED FACTORY TORQUE STRIPES ON THE BOLTS AND NUTS.  THE CLAMPS SLID OUT OF POSITION AND THE BRIDLE BECAME CABLE WRAPPED AROUND THE SERVO CAPSTAIN AND BOUND THE MAIN PITCH CABLE.  INSPECTION ALSO REVEALED THAT ALL OF THE FLIGHT CONTROL CABLES IN THE AIRCRAFT WERE TENSIONED TO APPROXIMATELY 1/2 OF THEIR SPECIFIED TENSION.  THE BRIDLE CABLE WAS FOUND TO HAVE BEEN INSTALLED IN A BACKWARDS CONFIGURATION.  PHOTOS ARE AVAILABLE.
